# SDR UPS02437634

- Difficulty date: January 26, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 360 S-18R FRAME FOUND CRACKED.  FRAME REPAIRED AS PER SRM 53-10-04 FIG 85.
